Sengadir, T (2007) Semigroups on Frechet spaces and equations with infinite delays. In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 117 (1). pp. 71-84.
44.pdf - Published Version
Restricted to Registered users only
Download (246Kb) | Request a copy
In this paper, we show existence and uniqueness of a solution to a functional differential equation with infinite delay. We choose an appropriate Frechet space so as to cover a large class of functions to be used as initial functions to obtain existence and uniqueness of solutions.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Indian Academy of Sciences.|
|Keywords:||Functional differential equation; infinite delay; semigroup; Frechet space.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||10 Jun 2010 09:44|
|Last Modified:||19 Sep 2010 05:59|
Actions (login required)